# SDR 2002UALA01583

- Difficulty date: October 2, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 33,060 hours, 11,384 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CREASED LEFT SIDE OF FUSELAGE STA 1725, STR 19L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
